# SDR ALGA11411FF44223

- Difficulty date: January 14, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N522AL
- Make and model: Skrsky S76A
- Aircraft serial: 760236
- Aircraft time: 14,405 hours
- Engine: Allsn 250C30
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Cover
- Part number: 6899130
- Condition: Mismanufactured
- Location: Bleed Valve
- Component: Bleed Valve, Rroyce, C30
- Component part number: 23073353
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED VALVE COVER, BLEED PORT NOT COMPLETELY DRILLED THROUGH.  (NEW PART FROM MFG)
